Anisotropic Sobolev spaces and parabolic equations. I. Spaces
Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1162-1169
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_9_a1,
author = {A. Kalamayska and A. Milani},
title = {Anisotropic {Sobolev} spaces and parabolic equations. {I.~Spaces}},
journal = {Differencialʹnye uravneni\^a},
pages = {1162--1169},
year = {1998},
volume = {34},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_9_a1/}
}
A. Kalamayska; A. Milani. Anisotropic Sobolev spaces and parabolic equations. I. Spaces. Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1162-1169. http://geodesic.mathdoc.fr/item/DE_1998_34_9_a1/